MathSciNet Relay Station
MathSciNet bibliographic data
MR952900 58F25 (34D30 35R20 47H20 58F10)
Chow, Shui-Nee; Lu, Kening Invariant manifolds for flows in Banach spaces. J. Differential Equations 74 (1988), no. 2, 285–317.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement